# SDR DXTA2021091648890

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 6,899 hours, 5,424 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL MLG RETRACTION, CREW HEARD A WHINING NOISE FROM REAR OF ACFT & GOT A RED MLG DISAGREE CAS MESSAGE & 3 YELLOW CAS MESSAGES,: HYD PRESS LO, BRK FAIL, & PUSHER FAIL. NOTED ON SYS SYNOPTIC PAGE,  HYD PRESS INDICATING 0.  RAN  MLG DISAGREE QRH & CAS EXTING WHEN MLG LEVER DOWN.   RAN APPR QRH CHKLISTS,  DIVERTED,  USED EMER BRAKING.  POST FLT INSP, COULDN`T FIND IND OF HYD LEAK,  NEITHER DPI POPPED, & HYD RES SHOWED NORM QTY.  AFTER STOPPING, SHUTDOWN ENGS, INSPECT ACFT FOR HOT BRAKES, & DID NOT RETRACT FLAPS. FLAPS STILL IN FULL POSITION.  INSPECT LT & RT HYD EDPS IAW EMM 05-50-00-210-822. REMOVED ENGS & FIRE CONTROL PANEL. INSTALLED A REPAIRED ENG & FIRE CONTROL PANEL IAW AMM 26-21-02. OPS CHKD GOOD.
